Gabapentin - Since taking this drug my lower extremities are swollen. Will this go away?
Question posted by Mrmrmoe on 4 March 2018
Last updated on 19 November 2019 by Daviejjj
Yes,. Swelling will go away after using for awhile. My feet were swollen the first week.
Will swelling go away while taking gabapentin 200 mcg at bedtime
I was on this medication for quite awhile and it did cause a lot of swelling. Then I started gaining weight and I was tired all the time. I had many other bad side effects so I’m tapering off it now. I wish that I had never started taking it. Please be careful with this drug and watch for other side effects. If you take it longer than two weeks you might want to taper off instead of just quitting taking it. Take care.
Sorry to say, but my swelling lead to weight gain. I was prescribed Gabapentin for nerve pain. I started at 200 mgs once daily at bedtime. I couldn't stay on it for longer than two weeks. I became agitated and restless. I couldn't sleep.It didn't help my nerve pain at all. It may work for you. But the weight gain brought on more breathing issues with my asthma issues. Hope it works for you as our bodies react differently to medications. Good luck. Hope you feel better soon.
- Gabapentin uses and safety info
- Gabapentin information for Healthcare Professionals (includes dosage details)
- Side effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.